# SDR MASA200700495

- Difficulty date: August 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 10,240 hours, 12,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00736
- Condition: Overtemp
- Location: Right
- Part time: 9,014 hours, 6,507 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ASH 2623 EWR-CLT - SMELL OF SMOKE IN CABIN AND RT PACK TEMP UNCONTROLLABLE.  MX REMOVED AND REPLACED THE RT ACM, OPS NORMAL.
